# SDR CALA2019120302122

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 56,406 hours, 24,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5345004720401
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR65 STR31R CORRODED AT OUTFLOW VALVE, SUPPORT TASK, P ER NR 9290448,   REMOVED AND REPLACED STRINGER 31R, FR64R-68R, R/H SIDE IAW A320 SRM 51-42-11-801, PARAGRAPH 6, 2E, 2F.
